# SDR 07FDEA03480

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON BOTTOM SKIN LT OUTER WING RIB 8 REPAIR PERFORMED IAW R571-50532 (REAM UP AND BUSHING INSTALLATION), APPROVED BY   EA 6-5720-106531 AND RAS/BAE/1005033/2007 ISS A.
